# SDR CA060606001

- Difficulty date: June 5, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Horn
- Part number: B3203
- Condition: Intermittent
- Location: Cockpit
- Part time: 17 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WARNING HORN WOULD NOT BE TRIGGERED BY THE COLLECTIVE MICRO SWITCHES.  THE UNIT WOULD ONLY CLICK WHEN ACTIVATED AND TAPPING DIRECTLY ON THE UNIT WOULD THEN TRIGGER THE HORN.  WIRING WAS CORRECT, AND NOT PART OF THE SNAG. (TC NR 20060606001)
